# SDR 98ZZZX1935

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N8776
- Make and model: Bolkms BO105S
- Aircraft serial: S776
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 23051985
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF FUEL CONTROL DURING ENGINE BUILD-UP, FOUND FUEL CONTROL DRIVE SHAFT BEARING MAKING NOISE WHEN ROTATED BY HAND, AND HAD SLIGHT RADIAL PLAY AND ROUGH FEEL WHEN SIDE LOAD WAS APPLIED AND ROTATED.  SENT IN FOR REPAIR.
